Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

 

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 36, Number 2 June 2008

 


 

T1 Theorems for Inhomogeneous Besov and Triebel-Lizorkin Spaces over Space of Homogeneous Type
Yanchang Han

PDF 

125

On the Existence of Nash Equilibria in Generalized Noncooperative Games and Applications
Phan Nhat Tinh

PDF

137

On Oscillation, Convergence and Boundedness of Solutions of Some Nonlinear Difference Equations with multiple Delay
Dinh Cong Huong and Phan Thanh Nam

PDF 

151

Connected Branches of Positive Solutions of Multi-point Boundary Value Problems Depending on Parameters
Nguyen Thi Thanh Ha and I. A. Bahtin

PDF 

161

Some Homological Properties of Artinian Modules
Amir Mafi

PDF

173

Primary Decomposition for Noncommutative Rings
Hossain Khabazian

PDF

183

Uniqueness Polynomials and bi-URS for p-adic Meromorphic Functions in Several Variables
Vu Hoai An and Tran Dinh Duc

PDF 

191

An LQ Regularization Method for Pseudomonotone Equilibrium Problems on Polyhedra
Pham Ngoc Anh

PDF 

209

On Harada Rings and Serial Artinian Rings
Thanakarn Soonthornkrachang, Phan Dan, Nguyen Van Sanh, and Kar Ping Shum

PDF 

229

Controllability Radius of Linear Systems with Perturbed Control Sets
Nguyen Khoa Son and Do Duc Thuan

PDF 

239

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013